# SDR DALA2025061004436

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,452 hours, 25,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 DOOR 4R SLIDE ARMED LIGHT NOT ON WITH DOOR ARMED LEVER IN ARMED POSITION. CORRECTIVE ACTION: FOUND 4R SLIDE LIGHT SWITCH INOP. R&R SWITCH AS PER B757 WDM 25- 66-11. OPS CHK OK. (7251886)
